Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 9, Pages 1344–1354 (Mi zvmmf3022)  

An algorithm for solving parabolic evolution equations

N. N. Popov, V. M. Solodov

Moscow

Full text: PDF file (898 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:9, 57–65

Bibliographic databases:
UDC: 519.633
MSC: Primary 65M70; Secondary 65M12, 65M15, 35C15, 60J25, 35G10, 35K25
Received: 18.07.1989
Revised: 29.03.1991

Citation: N. N. Popov, V. M. Solodov, “An algorithm for solving parabolic evolution equations”, Zh. Vychisl. Mat. Mat. Fiz., 31:9 (1991), 1344–1354; U.S.S.R. Comput. Math. Math. Phys., 31:9 (1991), 57–65

Citation in format AMSBIB
\Bibitem{PopSol91}
\by N.~N.~Popov, V.~M.~Solodov
\paper An algorithm for solving parabolic evolution equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 9
\pages 1344--1354
\mathnet{http://mi.mathnet.ru/zvmmf3022}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1145204}
\zmath{https://zbmath.org/?q=an:0738.65080}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 9
\pages 57--65
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JR48700008}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3022
  • http://mi.mathnet.ru/eng/zvmmf/v31/i9/p1344

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:119
    Full text:66
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022